# SDR 9517196304

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING APPROACH, APU FIRE BELL SOUNDED, THE FIRE LIGHT ILLUMINATED AND APU FIRE BOTTLE DISCHARGED.  AIRCRAFT LANDED IN DTW WITHOUT FURTHER INCIDENT.  REPLACED APU FIRE DETECTOR AND BOTTLE.  OPERATIONAL CHECK GOOD.
